# SDR QMLA2025012020005

- Difficulty date: January 20, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N134AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0324
- Aircraft time: 7,952 hours, 29,273 cycles
- Engine: Pwa PW206B2
- Engine time: 5,880 hours, 5,010 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: L561M10X2002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS' WINDSCREEN CRACKED WHILE RETURNING TO BASE.
